# SDR CA061216001

- Difficulty date: December 14, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,664 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 3100 · Indicating/Recording System
- Part: Ignition Switch
- Part number: A6611
- Condition: Obstructed
- Location: Instrument Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) REPLACED IGNITION SWITCH DURING 2200 HR O/H AND REINSTALLED IN INSTRUMENT PANEL.  THE SEATING OF THE SWITCH STOPPED THE CONSOLE FROM OPENING AGAIN.  THE SWITCH WAS REMOVED AND RESEATED TO ALLOW TRAVEL PAST THE INSTRUMENT CONSOLE.  WE COULD NOT ALIGN THE SWITCH TO PREVENT THE TERMINAL (RT MAG CONNECTION) FROM CONTACTING THE SIDE WALL OF THE LOWER CONSOLE. THE TERMINAL ONLY MAKES CONTACT DURING THE TRANSITION FROM OPEN TO CLOSE AND VICE-VERSA.  ONCE THE CONSOLE IS CLOSED THERE IS NO CONTACT OF THE TERMINAL, SIDEWALL OR LIP. WE ARE TALKING WITH MFG TO SEE IF THERE MAYBE A FIX.  COULD BE IGNITION SWITCH MAYBE HAVE TO BE DESIGNED A LITTLE SMALLER OR MORE ROOM ON PANEL. (TC NR 20061216001)
